Approximation of the distribution of a stationary Markov process with application to option pricing

Type de document :
Article dans une revue
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2009, 15 (1), pp.146-177
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00358792
Contributeur : Serena Benassù <>
Soumis le : mercredi 4 février 2009 - 14:32:27
Dernière modification le : lundi 29 mai 2017 - 14:27:10

Identifiants

  • HAL Id : hal-00358792, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

G. Pagès, F. Panloup. Approximation of the distribution of a stationary Markov process with application to option pricing. Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2009, 15 (1), pp.146-177. <hal-00358792>

Partager

Métriques

Consultations de la notice

46